MAUDE Adverse Event Report: ARTHREX, INC. INFERIOR GLENOID REAMER 45; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. INFERIOR GLENOID REAMER 45; ORTHOPEDIC MANUAL SURG INSTR
Model Number INFERIOR GLENOID REAMER 45
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 10-apr-2026, a facility representative reported via (b)(4) that an ar-9632-45inf inferior glenoid reamer broke during a case.No patient was affected.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
INFERIOR GLENOID REAMER 45
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25055936
Report Number1220246-2026-02607
Device Sequence Number13294982
Product Code LXH
UDI-Device Identifier00888867308923
UDI-Public(01)00888867308923(11)191022(10)021938
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFERIOR GLENOID REAMER 45
Device Catalogue NumberAR-9632-45INF
Device Lot Number021938
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/10/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown